# SDR AALA201711069041

- Difficulty date: November 5, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 1,798 hours, 217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CRACKED AT FRAME 41. REPLACED THE FLOOR PANEL.
